MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Gallant HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)

Abbott Medical (CRM-Sylmar) Gallant HF; Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Model Number CDHFA500Q
Medical Device Problem Codes High impedance (1291); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a device exchange procedure on (b)(6) 2026.After the procedure, the patient was monitored remotely via merlin.Net.Review of the transmission revealed that the right ventricular (rv) lead exhibited high, out-of-range defibrillation impedance, and the left ventricular (lv) lead exhibited high, out-of-range pacing impedance.Diagnostic imaging confirmed that the leads were not properly secured in the set screws of the implantable cardioverter defibrillator (icd).During the lead revision procedure, the rv lead was found to be disconnected from the icd, and the lv lead was also found to be loose.The rv and lv leads were cleaned and secured by tightening the set screws, and the impedance values returned to the normal range.The patient remained stable throughout the procedure.

Brand Name
Gallant HF
Common Device Name
Defibrillator, Automatic Implantable Cardioverter, With Cardiac Resynchronization (Crt-D)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50927573
Report Number2017865-2026-20566
Device Sequence Number18824997
Product Code NIK
UDI-Device Identifier05415067032010
UDI-Public(01)05415067032010(10)A000183194(17)271231
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500Q
Device Catalogue NumberCDHFA500Q
Device Lot NumberA000183194
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MRI Condtendril
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient RaceWhite